1 doctor weighed in:

Might increasing dosage of thyroid medication cause side effects?

1 doctor weighed in
Dr. Louis Cady
Psychiatry

In brief: Yes

Increase of any medication, past the optimum dosing, can cause side effects.
This includes blood pressure medications, cholesterol meds, antidepressants, antipsychotics, you name it. Too much of thyroid rx can basically cause you sxs of hyperthyroidism - jittery, anxious, heart palpitations, increase blood pressure, heat intolerancek elevated heart rate, loss of appetite, loss of weight, etc.

In brief: Yes

Increase of any medication, past the optimum dosing, can cause side effects.
This includes blood pressure medications, cholesterol meds, antidepressants, antipsychotics, you name it. Too much of thyroid rx can basically cause you sxs of hyperthyroidism - jittery, anxious, heart palpitations, increase blood pressure, heat intolerancek elevated heart rate, loss of appetite, loss of weight, etc.
Dr. Louis Cady
Dr. Louis Cady
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
12 years in practice
16M people helped
Continue
111,000 doctors available